# SDR ASAA2013011193662

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 19,556 hours, 6,141 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL QTY INDICATION VARIED 400 LBS.  SUMPED NR 2 MAIN TANK IAW MM 12-11-00, FOUND & REMOVED WATER FROM TANK.  PERFORMED FQIS OPS CHECK IAW MM 28-41-00.  NO FAULTS FOUND.  GROUND VERIFICATION SUCCESSFUL.  PERFORMED FUEL COMPARISON CHECK IAW MM 28-41-00 & FOUND TO BE WITHIN SERVICEABLE LIMITS.  NO HISTORY FOR 30 DAYS.
